# SDR SWAA2024080522708

- Difficulty date: August 5, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8887Q
- Make and model: Boeing 737-8
- Aircraft serial: 67964
- Aircraft time: 3,361 hours, 1,827 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT; STRONG SMELL OF BURNING OIL<[01] C/W CONDITIONAL INSPECTION PER AMM 05-51-56. DIRECTED TO FIM TO ISOLATE SOURCE OF SMELL. COULD NOT SIMULATE SMELL ON THE GROUND. SUSPECT #2 BLEED AS SOURCE OF SMELL DO TO BIRDSTRIKE REF LP 2740869. BLEED MEL?D LP 2740874. TLD 24-172-02130-TLD HAS BEEN CREATED TO ACCOMPLISH FURTHER INSPECTION ALLOWED PER. AMM 71-00-00-200-802-G00
